Trace inequalities for positive operators via recent refinements and reverses of Young's inequality

Dragomir, Sever S ORCID: 0000-0003-2902-6805 (2018) Trace inequalities for positive operators via recent refinements and reverses of Young's inequality. Special Matrices, 6 (1). 180 - 192. ISSN 2300-7451

Dimensions Badge

Altmetric Badge

Item type Article
URI https://vuir.vu.edu.au/id/eprint/37349
DOI https://doi.org/10.1515/spma-2018-0015
Official URL https://www.degruyter.com/view/j/spma.2018.6.issue...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Current > Division/Research > College of Science and Engineering
Keywords inequalities; Kittaneh-Manasrah; Liao-Wu-Zhao; Zuo-Shi-Fujii; Tominaga; Furuichi
Citations in Scopus 0 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login